I have been on the pill for about a month now, about a week before i started with my oral contraception i used the morning after pill. I however spotted a week before i was suppose to get my period. The problem now is that i skipped my period now is this normal... I'm totally freaking out HELP Please
What week of pills are you on? You will get your period on the inactive pills. However you had taken an ecp, and they can cause your period to be late, so that can be the problem. Keep taking your pills correctly, and see a dr if you skip another period. You could do a pregnancy test when your period is a week late, but do it first thing in the am. Since you had spotting, I'd say its just the ecp causing it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - missed period...I have been taking this pill for a year and a half. the last time I
Posted 18 Feb 2014 • 1 answer
Posted 30 May 2014 • 1 answer
Posted 7 Aug 2014 • 1 answer
Posted 26 Mar 2015 • 1 answer
Posted 9 Feb 2016 • 0 answers